MAUDE Adverse Event Report: MICROVENTION INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION INC. FRED X27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX5522-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue could not be confirmed.If additional information is received at a later date, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported through the clinical study fred x pas: event #: 4 event description: patient underwent 12-month angiogram that showed stable but unresolved aneurysm.Additional information: the subject went for an attempted retreatment on (b)(6) 2025 with a pipeline device.However, retreatment was unsuccessful due to "there is significant difficulty advancing the microwire and catheter through the [(b)(6)] stent due to severe ica tortuosity and possible irregularities within the stent.On (b)(6) 2025, after attempted and failed retreatment procedure, patient appears to be doing well after her procedure yesterday.No new focal deficit.Subject: (b)(6) additional information: event term: 12-month angiogram shows unresolved aneurysm.Event start date: (b)(6) 2024.Date site was made aware of the event: 16-jul-2024.Reported to irb? yes.Date reported to irb: 12-may-2025.Severity: mild.Was this a serious ae? yes.Date ae was determined to be an sae: (b)(6) 2025.Intervention: (b)(6).Mrs: nihss: not done: (b)(6).Was the ae caused by or associated with a technical event? no.Relationship to study device: possible.Relationship to index endovascular procedure: possible.Relationship to use of ancillary device: not related.Relationship to study disease: probable.Relationship to concomitant disease: possible.Ae outcome: ongoing.Additional information: possible, probable or causal relation to study device or index procedure.
 
Additional Manufacturer Narrative
Investigation conclusion.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
Please see h6 & h11.

Brand Name
FRED X27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22156507
Report Number2032493-2025-90236
Device Sequence Number8683613
Product Code OUT
UDI-Device Identifier00842429114483
UDI-Public(01)00842429114483(11)220414(17)250331(10)0000179695
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberFREDX5522-PMA
Device Lot Number0000179695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIPELINE, MEDTRONIC DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown